# SDR SWAA2022030405366

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED ALONG EDGES AT TOP AND BOTTOM SIDES. / DAMAGE FOUND TO BE OUT OF LIMITS; EXCEEDS 3' IN LENGTH IAW SRM 53-00-53-A-1.5.A.1. NEW FLOOR PANEL 140BF GOT INSTALLED ON CARD-JPANEL-141-CLOSE ITEM 2. ATG: WN2977
